MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXD-150-SPK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hole in tubing; 150ml sterile disposable syringe.Fda safety report id# (b)(4).

Brand Name
MEDRAD STELLANT FLEX
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
MDR Report Key15932900
Report NumberMW5113663
Device Sequence Number6392876
Product Code DXT
UDI-Device Identifier00616258022833
UDI-Public0100616258022833
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLEXD-150-SPK
Device Lot Number8624693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown